MathSciNet Relay Station
MathSciNet bibliographic data
MR2775388 (2012d:30135) 30H20 (30C40 47B32)
Zeytuncu, Yunus E. Weighted Bergman projections and kernels: $L\sp p$ regularity and zeros. Proc. Amer. Math. Soc. 139 (2011), no. 6, 2105–2112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement